Quasianalytic Ilyashenko algebras

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

SPEISSEGGER, Patrick, 2018. Quasianalytic Ilyashenko algebras. In: Canadian Journal of Mathematics. 70(1), pp. 218-240. ISSN 0008-414X. eISSN 1496-4279. Available under: doi: 10.4153/CJM-2016-048-x

@article{Speissegger2018-02-01Quasi-40969, title={Quasianalytic Ilyashenko algebras}, year={2018}, doi={10.4153/CJM-2016-048-x}, number={1}, volume={70}, issn={0008-414X}, journal={Canadian Journal of Mathematics}, pages={218--240}, author={Speissegger, Patrick} }

2018-02-01 Quasianalytic Ilyashenko algebras Speissegger, Patrick eng 2017-12-19T15:15:33Z I construct a quasianalytic field F of germs at +∞ of real functions with logarithmic generalized power series as asymptotic expansions, such that F is closed under differentiation and log-composition; in particular, F is a Hardy field. Moreover, the field F o (−log) of germs at 0<sup>+</sup> contains all transition maps of hyperbolic saddles of planar real analytic vector fields. 2017-12-19T15:15:33Z Speissegger, Patrick

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto